# SDR SWAA2019082736359

- Difficulty date: August 19, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL VAPOR BARRIER CRACKED AT BS. 663, BETWEEN LBL 45. / REPAIRED BARRIER IAW SRM.
